# SDR FDEA201603261072

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,041 hours, 38,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53978160204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE HAS CORROSION ON SHEAR CLIP A FRAME 59, STRINGER L 54.  R & R SHEAR CLIP IAW SRM 51-40-21.  FABRICATED SHEAR CLIP ON T16 1196435.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
